# SDR CALA2025031902934

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 33,990 hours, 12,289 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Check Valve
- Part number: 2040021101
- Part serial: 3H889
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN GEN SYSTEM DEGRADED TO BLUE LIGHT. BLUE LIGHT ON. COMPLIED WITH MEL 4701. APPROVED PLACED ITEM ON MEL 4701B. DISCONNECTED OXY SENSOR INLET TUBE FROM SENSOR IAW 47-42-03-020. SMELLS OF FUEL. REPLACING SECONDARY BACKFLOW PREVENTION CHECK VALVE. REMOVED AND REPLACED SECONDARY BACKFLOW PREVENTION CHECK VALVE IAW 47-21-04-400-803. OPS CHECK GOOD IAW 47-00-00-790-802. BLUE DEGRADED LIGHT EXTINGUISHED GREEN LIGHT ILLUMINATED. READY TO CONTINUE.PARTS USED:  29-4721-9-0001, QTY :1 ROTABLE PARTS CHG:TT # 1358367 SN OFF 0831 PN OFF 29-4721-9-0001 IPC REFERENCE # NO COMPONENT FOUND.VALVE, CHECK, 0  OFF 29-4721-9-0001 3889 ON 29-4721-9-0001 9909 PERFORMED IDT INSP OF ALI ITEM OF NEADS LINE LEAK CHECK PER AMM 47-00-00-790-802. CHECK OK.
